Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 60, NWS La Crosse, WI

July 20, 20195 counties in Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 20, 2019, 9:22 AM CDT for 5 counties in Wisconsin. It was in force for 68 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 9:22 AM CDT (14:22 UTC)
Expired
Jul 20, 2019, 10:30 AM CDT
In force
68 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 87 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:34 AM CDTTSTM WND DMGRockland, WITIME ESTIMATED. TREES KNOCKED DOWN.
Jul 20, 9:36 AM CDTTSTM WND DMG1 W Lake Arbutus, WINUMEROUS TREES DOWN BETWEEN HATFIELD AND NEILLSVILLE. TIME ESTIMATED FROM RADAR.
Jul 20, 9:47 AM CDTTSTM WND GST 61Fort Mc Coy, WISHINGLE DAMAGE TO BUILDINGS ON FORT ALONG WITH LOCALIZED FLOODING
Jul 20, 9:48 AM CDTTSTM WND DMG3 Ne Black River Falls, WIREPORTS OF TREES DOWN IN VARIOUS PARTS OF COUNTY, INCLUDING SOME REPORTS OF FIRES.
Jul 20, 9:55 AM CDTTSTM WND GST 443 Ene Sparta, WIREPORTED AT SPARTA FT MCCOY AIRPORT VIA AWOS
Jul 20, 9:56 AM CDTTSTM WND DMG3 Ene Sparta, WIREPORTS OF TREES DOWN ALONG COUNTY ROAD Q BETWEEN ANGELO AND FT MCCOY
Jul 20, 10:02 AM CDTTSTM WND GST 50Alma Center, WINUMEROUS MEDIUM AND SMALL BRANCHES DOWN ON MULTIPLE ROADS.
Jul 20, 10:38 AM CDTTSTM WND DMGFinley, WIREPORTS OF TREES DOWN IN TOWNSHIPS OF FINLEY AND ARMENIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS53 KARX 201422
SVRARX
WIC019-053-057-063-081-201530-
/O.NEW.KARX.SV.W.0060.190720T1422Z-190720T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
922 AM CDT Sat Jul 20 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northeastern La Crosse County in west central Wisconsin...
  Southeastern Clark County in central Wisconsin...
  Jackson County in west central Wisconsin...
  Juneau County in central Wisconsin...
  Monroe County in west central Wisconsin...

* Until 1030 AM CDT.

* At 922 AM CDT, severe thunderstorms were located along a line
  extending from 10 miles northwest of Black River Falls to West
  Salem, moving east at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Bangor around 930 AM CDT.
  Sparta and Black River Falls around 940 AM CDT.
  Hatfield around 945 AM CDT.
  Fort Mc Coy around 950 AM CDT.
  Tomah around 1000 AM CDT.
  New Lisbon around 1025 AM CDT.
  Mauston, Necedah and Dellwood around 1030 AM CDT.

Other locations impacted by these severe thunderstorms include New
Miner, Franklin, Shamrock, Potters Flowage, Rockland.

People attending the La Crosse Interstate Fair, and USSA Summerfest
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4385 9117 4443 9111 4447 9032 4425 9032
      4425 8991 4419 8993 4418 8990 4415 8993
      4417 8997 4413 8997 4412 9001 4409 9003
      4401 9001 4399 8996 4395 8995 4392 8995
      4391 8998 4387 8996 4377 8985 4372 8984
TIME...MOT...LOC 1422Z 270DEG 38KT 4436 9103 4391 9108 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Batzek
3 follow-up statements
409 
WWUS53 KARX 201437
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
937 AM CDT Sat Jul 20 2019

WIC019-053-057-063-081-201530-
/O.CON.KARX.SV.W.0060.000000T0000Z-190720T1530Z/
La Crosse WI-Clark WI-Jackson WI-Juneau WI-Monroe WI-
937 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN LA CROSSE...SOUTHEASTERN CLARK...JACKSON...JUNEAU
AND MONROE COUNTIES...

At 937 AM CDT, severe thunderstorms were located along a line
extending from near Hatfield to near Sparta, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated. Multiple reports of trees down across 
         northern La Crosse County.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Hatfield around 940 AM CDT.
  Fort Mc Coy around 950 AM CDT.
  New Lisbon around 1025 AM CDT.
  Mauston around 1030 AM CDT.

Other locations impacted by these severe thunderstorms include New
Miner, Franklin, Shamrock, Potters Flowage, Rockland, County Roads D
E And E and Johnson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4372 8984 4385 9117 4443 9111 4447 9032
      4425 9032 4425 8991 4419 8993 4418 8990
      4415 8993 4417 8997 4413 8997 4412 9001
      4409 9003 4401 9001 4399 8996 4395 8995
      4392 8995 4391 8998 4387 8996 4377 8985
TIME...MOT...LOC 1437Z 270DEG 36KT 4436 9078 4391 9084 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Batzek
827 
WWUS53 KARX 201455
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
955 AM CDT Sat Jul 20 2019

WIC019-053-057-063-081-201530-
/O.CON.KARX.SV.W.0060.000000T0000Z-190720T1530Z/
La Crosse WI-Clark WI-Jackson WI-Juneau WI-Monroe WI-
955 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN LA CROSSE...SOUTHEASTERN CLARK...JACKSON...JUNEAU
AND MONROE COUNTIES...

At 954 AM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Shortville to 10 miles east of
Millston to near Fort Mc Coy, moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Necedah around 1025 AM CDT.
  Dellwood around 1030 AM CDT.

Other locations impacted by these severe thunderstorms include New
Miner, Franklin, Shamrock, Potters Flowage, Rockland, County Roads D
E And E and Johnson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4372 8984 4385 9116 4443 9111 4447 9032
      4425 9032 4425 8991 4419 8993 4418 8990
      4415 8993 4417 8997 4413 8998 4412 9001
      4409 9003 4401 9001 4399 8996 4395 8995
      4392 8995 4391 8998 4387 8996 4378 8986
TIME...MOT...LOC 1454Z 261DEG 49KT 4445 9034 4422 9044 4400 9064 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

JSB
422 
WWUS53 KARX 201513
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1013 AM CDT Sat Jul 20 2019

WIC019-053-057-063-081-201530-
/O.CON.KARX.SV.W.0060.000000T0000Z-190720T1530Z/
La Crosse WI-Clark WI-Jackson WI-Juneau WI-Monroe WI-
1013 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR EAST CENTRAL LA CROSSE...SOUTHEASTERN CLARK...SOUTHEASTERN
JACKSON...JUNEAU AND MONROE COUNTIES...

At 1012 AM CDT, severe thunderstorms were located along a line
extending from near Pittsville to near Babcock to 9 miles east of
Tomah, moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated. At 947 AM 60 mph winds and building damage 
         was reported in Ft Mc Coy.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Necedah around 1025 AM CDT.
  Dellwood around 1030 AM CDT.

Other locations impacted by these severe thunderstorms include New
Miner, Shamrock, The Black River Correctional Center, Potters
Flowage, Perry Creek Recreation Area, Rockland and Johnson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4372 8984 4383 9095 4444 9085 4447 9032
      4425 9032 4425 8991 4419 8993 4418 8990
      4415 8993 4417 8997 4413 8998 4412 9001
      4409 9003 4401 9001 4399 8996 4395 8995
      4392 8995 4391 8998 4387 8996 4378 8986
TIME...MOT...LOC 1512Z 271DEG 46KT 4444 9001 4421 9012 4399 9032 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Batzek

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:27 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 20, 6:27 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
627 AM CDT Sat Jul 20 2019

.SHORT TERM...(Today and tonight)
Issued at 257 AM CDT Sat Jul 20 2019

Early morning surface analysis reveals a couple weak surface lows,
one over eastern Wyoming and one near Marquette. A nearly stationary
front stretches between the two lows, draped across the northern
portion of our CWA. A pool of oppressive dewpoints lingers south of
the front, with early morning readings still in the upper 70s to
lower 80s generally along and south of I-90. Temperatures south of
the front early this morning are still in the low to mid 80s in the
Mississippi and Wisconsin River valleys. Record warmest low
temperatures for July 20 are 78 degrees for La Crosse (1926) and 76
for Rochester (2011). While we're certainly on track to setting new
records early this morning, there's a decent chance we'll cool
sufficiently behind the front this evening to keep the current
calendar day records safely in place. It'll be another toasty, humid
day south of the front, across mainly northeast IA and far southwest
WI where highs will be near 90 and dewpoints in the mid-upper 70s.
Will keep excessive heat warning as is in this area. Northerly flow
will offer some relief north of the front with highs in the mid 70s
to mid 80s and dewpoints in the mid 60s to lower 70s.

A robust low level jet over the Plains was feeding an MCS over
western South Dakota early this morning. Current suite of convective
allowing models generally wants to bring this decaying MCS into our
neck of the woods towards midday, with only isolated pop up showers
and storms this morning. By midday the low levels are expected to
warm sufficiently to mostly erode any capping. The airmass south of
the front will remain sufficiently juiced to promote MLCAPEs of 1500
to 4000+ J/kg, highest south of I-90. Moisture transport will be
considerably weaker than Friday evening, but with this kind of
instability it won't take much forcing to pop showers and storms
heading into the afternoon hours as the decaying MCS approaches, and
the front will certainly lend additional support. Latest CAMs paint
fairly widespread convection crossing mainly the northern 2/3 of our
CWA from late morning through the afternoon. Not as much deep layer
bulk shear to work with as Friday evening, but 30-45 knots in the
0-3km layer should support some organized storms (HREF shows some
respectable updraft helicity). CAMs show potential for some discrete
cells popping up along the front initially before activity gets
swallowed up by the incoming MCS, perhaps morphing into some linear
segments. Damaging winds will be the main threat. Isolated large
hail and perhaps a brief tornado are also possible if updrafts can
become sufficiently organized.

From a hydro standpoint, the good news is this afternoon convection
looks fairly progressive, but the bad news is the vast majority of
our CWA has already been worked over by heavy rainfall over the last
several days and doesn't need any more at the present time. PWATs
will be in excess of 2 inches with deep warm cloud depths, so heavy
downpours are likely. Still too much uncertainty with regard to
convective evolution to warrant issuing a flash flood watch at this
time, but day shift may need to consider a short term watch based on
how the MCS evolves upstream this morning.

An incoming shortwave will nudge the front southward heading into
this evening, with perhaps another round of convection developing
along it after this afternoon's activity departs. Not as much
instability or shear with this potential later round, but heavy
downpours will remain a concern through late evening before activity
exits to our south overnight.

.LONG TERM...(Sunday through Friday)
Issued at 257 AM CDT Sat Jul 20 2019

By Sunday, continued light northerly surface flow will drop dew
points into the 55-65 degree range, bringing welcome relief from the
oppressive heat and humidity. Passage of the upper trough Sunday
night looks like it will be dry with not enough moisture to
generate any precip. Highly amplified northwest flow aloft through
mid week will reinforce the dry and seasonably mild trend through
late week.  The next chance for rain looks like it will not be until
next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 619 AM CDT Sat Jul 20 2019

Several rounds of storms will affect area TAF sites today through
tonight. The first round is expected only to brush RST, but later
rounds midday and this afternoon are expected to impact LSE and
RST directly.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 7 PM CDT this evening for WIZ054-
     061.

MN...None.
IA...Excessive Heat Warning until 7 PM CDT this evening for IAZ011-
     018-019-029-030.

&&

SHORT TERM...Kurz
LONG TERM...DMD
AVIATION...DMD
Hazardous weather outlook, Jul 20, 3:24 AM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
324 AM CDT Sat Jul 20 2019

IAZ008>010-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-
055-210830-
Mitchell-Howard-Winneshiek-Wabasha-Dodge-Olmsted-Winona-Mower-
Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-Juneau-Adams-Vernon-Richland-
324 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected to move through the area today from
late morning into the afternoon. A few of these storms could
become strong to severe, capable of producing damaging winds,
isolated large hail, and torrential rainfall. Localized flash
flooding could result in areas that see repeated heavy rainfall.
Another round of thunderstorms will be possible this evening.
While the severe threat will be lower with these storms, heavy
rainfall will remain possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed today. Rainfall and flooding
reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ011-018-019-029-030-WIZ054-061-210830-
Allamakee-Floyd-Chickasaw-Fayette-Clayton-Crawford-Grant-
324 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa and southwest Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected to move through the area today from
late morning into the afternoon. A few of these storms could
become strong to severe, capable of producing damaging winds,
isolated large hail, and torrential rainfall. Localized flash
flooding could result in areas that see repeated heavy rainfall.
Another round of thunderstorms will be possible this evening.
While the severe threat will be lower with these storms, heavy
rainfall will remain possible.

An excessive heat warning remains in effect today. Afternoon heat
indices will top out between 100 and 105 degrees. Heat-related
illnesses may occur with prolonged exposure to the heat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed today. Rainfall and flooding
reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Jul 20, 6:19 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
619 AM CDT Sat Jul 20 2019

MNZ086-087-201145-
Olmsted-Dodge-
619 AM CDT Sat Jul 20 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OLMSTED AND
NORTHEASTERN DODGE COUNTIES...

At 618 AM CDT, a strong thunderstorm was located over Mantorville,
moving northeast at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Oronoco,
Wasioja, Douglas, Concord, Eden, Danesville.

Torrential rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4420 9275 4419 9250 4406 9237 4397 9282
      4410 9294
TIME...MOT...LOC 1118Z 240DEG 29KT 4410 9273

Batzek
Special weather statement, Jul 20, 6:51 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
651 AM CDT Sat Jul 20 2019

MNZ079-086>088-WIZ032-033-201400-
Wabasha-Dodge-Olmsted-Winona-Buffalo-Trempealeau-
Including the cities of Wabasha, Dodge Center, Rochester, Winona,
Alma, Arcadia, and Whitehall
651 AM CDT Sat Jul 20 2019

Scattered thunderstorms will move across portions of southeast
Minnesota and western Wisconsin this morning. Primary hazards will
be heavy rainfall, gusty winds, hail, and lightning. Be alert for
flooding, especially where storms repeat over the same area. Move
indoors when storms approach your location.

Batzek
Local storm report, Jul 20, 9:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
913 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     TSTM WND GST     3 NNW STEWARTVILLE      43.90N 92.50W
07/20/2019  M74 MPH          OLMSTED            MN   ASOS

            ASOS STATION KRST ROCHESTER INTERNATIONAL
            AIRPORT.

&&

LAWRENCE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:07 PM CDTSevere Thunderstorm WarningARXClark53 min
Jul 19, 8:00 PM CDTSevere Thunderstorm WarningARXClark, Jackson90 min
Jul 19, 9:34 PM CDTSpecial Weather StatementARXAdams86 min
Jul 19, 10:12 PM CDTSpecial Weather StatementARXAdams, Juneau63 min
Jul 20, 7:20 AM CDTFlash Flood WatchARXAdams, Buffalo, Clark, Jackson, Juneau, La Crosse and 5 more7 hr
Jul 20, 7:59 AM CDTSevere Thunderstorm WarningARXBuffalo61 min
Jul 20, 8:31 AM CDTFlash Flood WarningARXBuffalo3 hr
Jul 20, 8:43 AM CDTSevere Thunderstorm WarningARXTrempealeau47 min
Jul 20, 8:45 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Trempealeau45 min
Jul 20, 9:02 AM CDTTornado WarningARXJackson, La Crosse, Trempealeau28 min
Jul 20, 9:20 AM CDTSevere Thunderstorm WarningARXBuffalo40 min
Jul 20, 9:25 AM CDTTornado WarningARXJackson, La Crosse, Monroe35 min
Jul 20, 9:38 AM CDTSevere Thunderstorm WarningARXTrempealeau31 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningARXLa Crosse39 min
Jul 20, 9:58 AM CDTSevere Thunderstorm WarningARXClark26 min
Jul 20, 10:22 AM CDTSevere Thunderstorm WarningARXAdams, Jackson, Juneau, Monroe53 min
Jul 20, 11:34 AM CDTFlash Flood WarningARXBuffalo4 hr
Jul 20, 12:10 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, La Crosse, Trempealeau, Vernon80 min
Jul 20, 1:12 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland33 min
Jul 20, 1:20 PM CDTSevere Thunderstorm WarningARXGrant, Richland40 min
Jul 20, 3:10 PM CDTRiver Flood WarningARXJackson55 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.